Publication detail

Subdominant positive solutions of the discrete equation Delta u(k+n)=-p(k)u(k).

BAŠTINEC, J. DIBLÍK, J.

Original Title

Subdominant positive solutions of the discrete equation Delta u(k+n)=-p(k)u(k).

English Title

Subdominant positive solutions of the discrete equation Delta u(k+n)=-p(k)u(k).

Type

journal article - other

Language

en

Original Abstract

A delayed discrete equation Delta u(k+n)=-p(k)u(k) with positive coefficient p is considered. Sufficient conditions with respect to p are formulated in order to guarantee the existence of positive solutions if k go to infty.

English abstract

A delayed discrete equation Delta u(k+n)=-p(k)u(k) with positive coefficient p is considered. Sufficient conditions with respect to p are formulated in order to guarantee the existence of positive solutions if k go to infty.

Keywords

delayed discrete equation, existence of positive solution, subdominant solution

RIV year

2004

Released

01.07.2004

ISBN

1085-3375

Periodical

Abstract and Applied Analysis

Year of study

2004

Number

6

State

US

Pages from

461

Pages to

470

Pages count

10

Documents

BibTex


@article{BUT42109,
  author="Jaromír {Baštinec} and Josef {Diblík}",
  title="Subdominant positive solutions of the discrete equation Delta u(k+n)=-p(k)u(k).",
  annote="A delayed discrete equation 
Delta u(k+n)=-p(k)u(k) with positive coefficient p is considered. Sufficient conditions with respect to p are formulated in order to guarantee the existence of positive solutions if k go to infty.",
  chapter="42109",
  journal="Abstract and Applied Analysis",
  number="6",
  volume="2004",
  year="2004",
  month="july",
  pages="461--470",
  type="journal article - other"
}